# SDR 2000ZZZX248

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244143
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 47,632 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

KXAS/KAUS - FLT 311 - DURING TAKEOFF AND JUST AFTER ROTATION, NR 1 ENGINE FIRE WARNING CAME ON.  NR 1 ENGINE THRUST LEVER WAS RETARDED TO FLIGHT IDLE.  FIRE WARNING LIGHT WENT OUT.  RETURNED TO KLAX WITHOUT FURTHER INCIDENT.  FOUND 13TH STAGE DUCT WITH CRACK ALONG WELD AROUND FLANGE OF DUCT.  REMOVED AND REPLACED 13TH STAGE DUCT IAW B727 MM 75-31-00.  LEAK CHECKED ENGINE TO PART POWER, SYSTEM OPS CHECKED NORMAL.  RETURNED TO SERVICE.  (X)
